# SDR ASAA2018011923215

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 7,191 hours, 2,449 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0110562
- Condition: Failed
- Location: Cabin Pressure
- Part time: 20 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED IN CRUISE ALTN CONTROLLER OPERATED NORMALLY. GROUNDED - YES. NR 2 DPCP SHOWS "OFV LRU FAIL" AS AN EXISTING FAULT AND PREVIOUS FLIGHT LEG, REF FIM 21-31 TASK 801. AC CHECKED AND RELEASED PER MEL 21-14C, NR 2 AUTOMATIC CABIN PRESSURIZATION MODE INOP. REMOVED AND REPLACED AFT OUTFLOW VALVE REF AMM 21-31-03. OPS CHK GOOD. BITE CHK PASS. THIS CLEARS MEL 21-14C.
